MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; INTRODUCER, CATHETER
Model Number 406948
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a paroxysmal atrial fibrillation procedure, when the sheath was inserted into the heart chamber and negative pressure was applied for flushing, air was aspirated from the sheath.Aspirating air was attempted multiple times with no resolution.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.Air contamination into the patient has not been confirmed.The only product inserted directly into the hemostasis valve was the included dilator.No additional venipuncture was performed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 8f fast-cath introducer sheath and dilator were received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19952632
Report Number3005334138-2024-00336
Device Sequence Number8941783
Product Code DYB
UDI-Device Identifier05414734203531
UDI-Public(01)05414734203531(10)9014077(17)260331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number406948
Device Catalogue Number406948
Device Lot Number9014077
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale